# SDR ABXA20250503089

- Difficulty date: May 3, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 90,699 hours, 21,290 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, AFT CABIN TEMP, FWD CABIN TEMP EICAS MESSAGE APPEARED, A/C RETURNED TO GATE (BTB) AND MXT GROUNDED A/C.  PERFORMED T/S IAW FIM 21-61 FT 804. NO FAULTS OR DISCREPANCIES FOUND. MTX DEFERRED IAW MEL ABX-21-61-1-2 AND RETURNED A/C TO SERVICE.
